Generalized New Mersenne Number Transforms

  1. Lookup NU author(s)
  2. Professor Said Boussakta
  3. Nick Rutter
Author(s)Boussakta S, Mounir H, Rutter N
Publication type Article
JournalIEEE Transactions on Signal Processing
Year2012
Volume60
Issue5
Pages2640-2647
ISSN (print)1053-587X
ISSN (electronic)1941-0476
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherIEEE
URLhttp://dx.doi.org/10.1109/TSP.2012.2186131
DOI10.1109/TSP.2012.2186131
Actions    Link to this publication